|   | 
Details
   web
Record
Author Hojman, S.A.; Asenjo, F.A.
Title Supersymmetric Majorana quantum cosmologies Type
Year 2015 Publication Physical Review D Abbreviated Journal (down) Phys. Rev. D
Volume 92 Issue 8 Pages 7 pp
Keywords
Abstract The Einstein equations for an isotropic and homogeneous Friedmann-Robertson-Walker universe in the presence of a quintessence scalar field are shown to be described in a compact way, formally identical to the dynamics of a relativistic particle moving on a two-dimensional spacetime. The correct Lagrangian for the system is presented and used to construct a spinor quantum cosmology theory using Breit's prescription. The theory is supersymmetric when written in the Majorana representation. The spinor field components interact through a potential that correlates the spacetime metric and the quintessence. An exact supersymmetric solution for k = 0 case is exhibited. This quantum cosmology model may be interpreted as a theory of interacting universes.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Santiago 7941169, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes WOS:000362901900005 Approved
Call Number UAI @ eduardo.moreno @ Serial 544
Permanent link to this record